I started counting down last Wednesday, when I had just 5 more to go!
Well, I am done!! Today was my last time!!
I started saying my goodbyes yesterday. It is a fascinating thing, meeting the same people every day for several weeks, becoming intertwined in each others' lives, and then parting, perhaps never to meet again.
Anyway, though I am finished with the treatments, the effects keep on going for a while longer. My head/scalp might get redder over the next two weeks. (oh, joy)
The main thing is that the effects of the radiation continue inside my brain for at least another month and a half. We'll do another MRI at that time to see what the radiation accomplished.
Meanwhile, I am still experiencing the side effects: fatigue, loss of appetite (particularly in the evenings), occasional nauseu, itchy scalp (from dryness -- the nurse gave me), and tired eyes (making it difficult to read small print). I think there are other side effects, but I cannot remember them.
My memory has flown out the window over these past few weeks. The doctor said that it is too early for that to be a side effect of the radiation. I am not convinced.
I am having difficulty remember things as simple as street names. This is not my usual forgetfulness.
I just hope the exhaustion goes away soon. It can take a few weeks; but I have stuff to do NOW!!
(Have I mentioned that we STILL have not invited everyone to the Bar Mitzvah, which is now LESS than a week away?!?!)
Please daven (or send happy, healing thoughts) for RivkA bat Teirtzel.
With love and optimism,
Arab Israelis: What do you have in common with Jews? (video)
56 minutes ago